Journal article icon

Journal article

A splitting for the stable mapping class group

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004199003485

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
127
Issue:
1
Pages:
55-65
Publication date:
1999-07-05
DOI:
ISSN:
0305-0041
URN:
uuid:137ea745-0076-40f9-839c-cbfba7e47010
Source identifiers:
26753
Local pid:
pubs:26753

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP